Annales Academiĉ Scientiarum Fennicĉ

Series A. I. Mathematica

Volumen 13, 1988


Fasciculus 1

Astala, Kari, and Juha Heinonen: On quasiconformal rigidity in space and plane, pp. 81-92

Brannan, D.A., and A.K. Lyzzaik: Some covering properties of locally univalent functions, pp. 3-23

David, Guy: Solutions de l'equation de Beltrami avec ||\mu||\infty = 1, pp. 25-70

Fehlmann, Richard, and Matti Vuorinen: Mori's theorem for n-dimensional quasiconformal mappings, pp. 111-124

Kepka, Tomás, Petr Nemec and Markku Niemenmaa: On representable pairs, pp. 71-80

Luukkainen, Jouni: Respectful deformation of bi-Lipschitz and quasisymmetric embeddings, pp. 137-177

Steinmetz, Norbert: A uniqueness theorem for three meromorphic functions, pp. 93-110

Tammi, Olli: Some coefficient estimations in the class Sigma'b of meromorphic univalent functions, pp. 125-136

Fasciculus 2
Proceedings of the first
Finnish-Soviet Symposium on probability theory and mathematical statistics
held in Lahti, Finland, August 31 - September 5, 1987

Preface (by Elja Arjas, Aleksander V. Melnikov, Hannu Niemi and Albert N. Shiryaev), p. 181

Arjas, E., and I. Norros: A martingale approach to reliability theory: on the role of filtration in the model specification, pp. 183-189

Butsan, G., and M. Kozachenko: A stochastic parameter operator system, pp. 191-207

Koski, T.: A note on a probabilistic decomposition of linear delta modulator of a Wiener process, pp. 209-218

Lehtonen, T., and E. Nummelin: On the convergence of empirical distributions under partial observations, pp. 219-223

Malinovskii, V.K.: On a limit theorem for dependent random variables, pp. 225-229

Mikulevicius, R., and H. Pragarauskas: On Hölder continuity of solutions of certain integro-differential equations, pp. 231-238

Mukhamedkhanova, R.: On types of limit distributions for some class of statistics, pp. 239-242

Niemi, H.: On spectral prediction error formulas for stationary random fields on Z2, pp. 243-253

Nikunen, M., and E. Valkeila: On the Levy-Prokhorov distance between counting processes, pp. 255-258

Penttinen, A.: A random field approach to Bitterlich sampling, pp. 259-268

Startsev, A.N.: On approximation conditions of the distribution of the maximum sums of independent random variables, pp. 269-275

Zaitsev, A.Yu.: On the approximation of distributions of sums of independent random vectors, pp. 277-282

Fasciculus 3
Commentationes in honorem
Lars V. Ahlfors
LXXX annos nato

Preface (by F.W. Gehring and O. Lehto), p. 287

Baernstein, Albert II: Ahlfors and conformal invariants, pp. 289-312

Bers, Lipman: Finitely generated Kleinian groups; An introduction, pp. 313-327

Drasin, David: The impact of Lars Ahlfors's work in value-distribution theory, pp. 329-353

Earle, Clifford J.: Teichmüller spaces, pp. 355-361

Jorgensen, Troels, and Albert Marden: Kleinian groups with quotients of finite volume, pp. 363-369

Rickman, Seppo: Quasiconformal mappings, pp. 371-385

Royden, H.L.: Hyperbolicity in complex analysis, pp. 387-400

Wolpert, Scott A.: Cut-and-paste deformations of Riemann surfaces, pp. 401-413